Analysis of Bounds for Multilinear Functions

Hong Seo Ryoo, Nikolaos V. Sahinidis

Research output: Contribution to journalArticle

64 Citations (Scopus)


We analyze four bounding schemes for multilinear functions and theoretically compare their tightness. We prove that one of the four schemes provides the convex envelope and that two schemes provide the concave envelope for the product of p variables over ℝ p +.

Original languageEnglish
Pages (from-to)403-424
Number of pages22
JournalJournal of Global Optimization
Issue number4
Publication statusPublished - 2001 Apr 1
Externally publishedYes



  • Arithmetic intervals
  • Convex envelopes
  • Multiplicative programs

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Global and Planetary Change
  • Applied Mathematics
  • Control and Optimization

Cite this